Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 306, NWS Atlanta, GA

September 27, 2024Taliaferro County, Wilkes County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 2:21 PM EDT for Taliaferro County, Wilkes County, Georgia. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Sep 27, 2024, 2:21 PM EDT (18:21 UTC)
Expired
Sep 29, 2024, 8:17 AM EDT
In force
42 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Taliaferro County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 122 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River near Washington (WTNG1).

Action stage
16 ft
Minor stage
19 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

110 
WGUS42 KFFC 271821
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
221 PM EDT Fri Sep 27 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties.

Additional information is available at weather.gov/atlanta.

&&

GAC265-317-280630-
/O.NEW.KFFC.FL.W.0306.240927T1821Z-000000T0000Z/
/WTNG1.1.ER.240927T1746Z.240927T1800Z.000000T0000Z.NO/
221 PM EDT Fri Sep 27 2024

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Little River near Washington.

* WHEN...From this afternoon until further notice.

* IMPACTS...At 19 feet, Flood stage is reached. Minor flooding 
  occurs in the woodlands and fields along the river upstream and 
  downstream from the gage at Lundberg Road.

* ADDITIONAL DETAILS...
  - At 2:00 PM EDT Friday the stage was 19.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 19 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272


$$
5 follow-up statements
500 
WGUS42 KFFC 280606
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
206 AM EDT Sat Sep 28 2024

...Observed flooding changed from Minor to Moderate severity for the 
following rivers in Georgia...

  Little River near Washington affecting Wilkes and Taliaferro 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC265-317-281815-
/O.CON.KFFC.FL.W.0306.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.240927T1746Z.240928T0500Z.000000T0000Z.NO/
206 AM EDT Sat Sep 28 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Moderate flooding is occurring.

* WHERE...Little River near Washington.

* WHEN...Until further notice.

* IMPACTS...At 25.0 feet, Moderate flooding occurs in the woodlands 
  and fields along the river upstream and downstream from the gage 
  at Lundberg Road.

* ADDITIONAL DETAILS...
  - At 1:00 AM EDT Saturday the stage was 24.6 feet.
  - Forecast...No forecast is available for this location.
    However, it will likely rise to near 25 feet overnight before
    cresting.
  - Flood stage is 19.0 feet.
  - Flood History...This crest compares to a previous crest of
    24.3 feet on 01/14/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272


$$

TAC
578 
WGUS82 KFFC 281614
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1214 PM EDT Sat Sep 28 2024

...The Flood Warning continues for the following rivers in Georgia...

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at weather.gov/atlanta.

&&

GAC265-317-290415-
/O.CON.KFFC.FL.W.0306.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.240927T1746Z.240928T0900Z.000000T0000Z.NO/
1214 PM EDT Sat Sep 28 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Moderate flooding is occurring.

* WHERE...Little River near Washington.

* WHEN...Until further notice.

* IMPACTS...At 25.0 feet, moderate flooding occurs in the woodlands 
  and fields along the river upstream and downstream from the gage 
  at Lundberg Road.

* ADDITIONAL DETAILS...
  - At 12:00 PM EDT Saturday the stage was 24.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:00 PM EDT Saturday was 24.9 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 19.0 feet.
  - Flood History...This crest compares to a previous crest of
    24.3 feet on 01/14/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272


$$

SEC
811 
WGUS82 KFFC 290142
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
942 PM EDT Sat Sep 28 2024

...The Flood Warning continues for the following rivers in Georgia...

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at weather.gov/atlanta.

&&

GAC265-317-291345-
/O.CON.KFFC.FL.W.0306.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.240927T1746Z.240928T0900Z.000000T0000Z.NO/
942 PM EDT Sat Sep 28 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Little River near Washington.

* WHEN...Until further notice.

* IMPACTS...At 23 feet, Minor flooding expands further into the 
  woodlands and fields along the river upstream and downstream from 
  the gage at Lundberg Road.

* ADDITIONAL DETAILS...
  - At 9:00 PM EDT Saturday the stage was 22.2 feet and falling.
  - Forecast...No forecast is available for this location.
  - Flood stage is 19 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272


$$
842 
WGUS82 KFFC 291055
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
655 AM EDT Sun Sep 29 2024

...The Flood Warning continues for the following rivers in Georgia...

  Little River near Washington affecting Wilkes and Taliaferro 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at weather.gov/atlanta.

&&

GAC265-317-292300-
/O.CON.KFFC.FL.W.0306.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.240927T1746Z.240928T0900Z.000000T0000Z.NO/
655 AM EDT Sun Sep 29 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Little River near Washington.

* WHEN...Until further notice.

* IMPACTS...At 19.0 feet, Flood stage is reached. Minor flooding 
  occurs in the woodlands and fields along the river upstream and 
  downstream from the gage at Lundberg Road.

* ADDITIONAL DETAILS...
  - At 6:00 AM EDT Sunday the stage was 19.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 AM EDT Sunday was 24.8 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 19.0 feet.
  - Flood History...This crest compares to a previous crest of
    19.5 feet on 10/09/2021.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272


$$
272 
WGUS82 KFFC 291217
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
817 AM EDT Sun Sep 29 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties.

GAC265-317-291330-
/O.CAN.KFFC.FL.W.0306.000000T0000Z-240929T1217Z/
/WTNG1.2.ER.240927T1746Z.240928T0900Z.240929T1151Z.NO/
817 AM EDT Sun Sep 29 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Little River near Washington.

* ADDITIONAL DETAILS...
  - At 8:00 AM EDT Sunday the stage was 19 feet and falling.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 1:49 PM EDT, 32 minutes earlier.

Area forecast discussion, Sep 27, 1:49 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
149 PM EDT Fri Sep 27 2024

...New 18Z Aviation Discussion...

.SHORT TERM...
(Today through Saturday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages

 - Strong winds and heavy rainfall from Helene will continue in
   the region this morning.

 - Conditions will improve rapidly this afternoon as precipitation
   ends and winds weaken.

Today:

At 3 AM, Helene was moving northwards through central Georgia. The
storm made landfall in the Big Bend region of Florida around 11 PM
yesterday as a category 4 storm. As of the last update from the
National Hurricane Center the storm was a category 1 hurricane. The
storm should continue to decrease in intensity as it moves into north
Georgia this morning. While the intensity may be falling, the storm
remains dangerous. Additional tree and power line damage is probable
as the storm moves northwards. Heavy tropical downpours will also
continue to exacerbate flooding concerns.

As we move into the late morning and early afternoon the rainfall
and winds from Helene will gradually diminish as what remains of the
system continues to rocket northwards. Guidance from the HREF favors
a few lingering upslope rain showers over the north Georgia
mountains this afternoon. Otherwise the rest of north and central
Georgia should be rain free by early afternoon. Though the rain will
have largely ended, local rivers and streams will continue to rise
as runoff filters through the drainage basins. Anyone with
interests that could be subject to river or stream flooding should
continue to monitor the river forecasts closely.

Tonight and Saturday:

The remnants of Helene should be absorbed into an upper level trough
over the Tennessee Valley tonight and Saturday. This should lead to
increased rainfall over Tennessee and Kentucky, and some of this
activity could wrap around into northern Georgia. A couple isolated
showers could develop as far south as central Georgia with the
diurnal heating Saturday afternoon. Any rainfall during this period
should be light and scattered, with most locations receiving less
than 0.10 inches of additional precipitation. Other than the minimal
precipitation chances, no significant weather impacts are expected
for storm clean up activities. Peak wind gusts should be in the 20
to 25 mph range Saturday afternoon and high temperatures will be in
the 70s.

Albright

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages:

 - Due to excessive rainfall from Hurricane Helene river flooding
   will likely linger into the workweek, especially along the
   main stem rivers.

 - Dry weather and near average temperatures will prevail through
   the upcoming workweek.

Sunday through the Workweek:

Upper level troughing should hangout over the central Appalachians
through early next week. This will allow a slight chance of
thunderstorms to linger over the north Georgia mountains through
Monday. Given the saturated soils any thunderstorms could pose a
localized flooding risk. Drier air wrapping around the trough from
the west should help keep the rest of Georgia dry Sunday and Monday.

Ensemble guidance shifts the trough east into the Atlantic during
the second half of the workweek As this occurs an upper level ridge
should build in over the Southeast. Forecast confidence is high that
this will result in continued dry weather through the end of the
workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches
or precipitation in Atlanta through next Friday). The overall
strength of the upper level ridge looks modest and this should keep
afternoon high temperatures near seasonal averages all week
(around 80 degrees).

Albright

&&

.AVIATION...
(18Z TAFS)
Issued at 142 PM EDT Fri Sep 27 2024

What remains of Helene continues to move away. Low cigs will
gradually lift and thin this afternoon and evening. SW winds will
continue to be gusty into the early evening, with sustained speeds
gradually coming down by mid evening and gusts becoming less
frequent. Model guidance indicates some generally light showers may
pivot into the Atlanta metro area and AHN during the day Saturday as
the Helene remnant stalls near the TN/KY border. Some SW gusts near
20 knots will mix back to the surface by mid to late morning
Saturday.

//ATL Confidence...18Z Update...
Medium for Saturday showers and cig timing, high for other elements.

SEC

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  80  64  81 /  10  10  10  10
Atlanta         62  78  64  80 /  10  20  10  10
Blairsville     57  70  59  73 /  20  50  30  40
Cartersville    62  78  62  80 /  20  30  10  10
Columbus        64  83  65  85 /   0  10  10   0
Gainesville     62  76  64  78 /  10  20  20  10
Macon           63  83  66  84 /   0  10  10   0
Rome            63  75  62  80 /  30  40  10  20
Peachtree City  61  79  62  81 /  10  20  10  10
Vidalia         65  86  67  87 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>068-070>073-075.

Wind Advisory until 6 AM EDT Saturday for GAZ001>009.

Wind Advisory until 9 PM EDT this evening for GAZ011>016-019>025-
027-030>039-041>062-066>071-078>081-089>095-102>106.

Wind Advisory until 6 PM EDT this evening for GAZ072>076-082>086-
096>098-107>113.

SHORT TERM...SEC
LONG TERM....Albright
AVIATION...SEC
Hazardous weather outlook, Sep 27, 6:04 AM EDT, 8 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
604 AM EDT Fri Sep 27 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
604 AM EDT Fri Sep 27 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Tropical Storm Helene will continue to produce and elevated risk
for flash flooding and river flooding in north Georgia through
this morning. Gusty winds will also occur and may result in areas
of downed trees and power lines. Please use caution if traveling
and avoid crossing any flooded roadways.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated thunderstorms will be possible over northern Georgia
between Saturday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation tonight into Friday
morning. Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Sep 27, 1:52 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
152 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     Tropical Cyclone 2 SW Minter             32.46N 82.78W
09/27/2024                   Laurens            GA   Dept of Highways

            A tree fell and blocked all lanes of I-16
            eastbound at MM60.

&&
Local storm report, Sep 27, 2:05 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
205 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     Tropical Cyclone 3 W Madison             33.59N 83.53W
09/27/2024                   Morgan             GA   Dept of Highways

            A tree was downed on Atlanta Hwy at Cummings
            Drive.

&&
Local storm report, Sep 27, 2:18 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
218 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     Tropical Cyclone 1 WSW Bowdon Junction   33.65N 85.17W
09/27/2024                   Carroll            GA   Emergency Mngr

            Tree reported down across Meadowbrook Ln.

&&

TV
Local storm report, Sep 27, 2:19 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
219 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 AM     Tropical Cyclone 1 S Dunaway Gardens     33.47N 84.82W
09/27/2024                   Coweta             GA   Dept of Highways

            A tree was downed on SR 70 at Brimer Rd.

&&
Local storm report, Sep 27, 2:20 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
220 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     Tropical Cyclone 4 NNW Blackjack Mountai 33.49N 85.30W
09/27/2024                   Carroll            GA   Emergency Mngr

            Tree down across Stateline Rd.

&&

TV
Local storm report, Sep 27, 2:21 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
221 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     Tropical Cyclone 3 NNE Roopville         33.49N 85.12W
09/27/2024                   Carroll            GA   Emergency Mngr

            Tre reported down across Nugget Rd.

&&

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:47 PM EDTTornado WarningFFCMontgomery, Wheeler28 min
Sep 26, 9:01 PM EDTRiver Flood WarningFFCGreene, Oconee, Oglethorpe71 hr
Sep 26, 9:03 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson40 hr
Sep 26, 9:20 PM EDTFlash Flood WarningFFCBarrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more10 hr
Sep 26, 9:28 PM EDTTornado WarningFFCLaurens32 min
Sep 26, 9:29 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Sep 26, 9:33 PM EDTRiver Flood WarningFFCChattooga24 hr
Sep 26, 10:03 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe32 hr
Sep 26, 10:05 PM EDTRiver Flood WarningFFCGwinnett31 hr
Sep 26, 10:08 PM EDTRiver Flood WarningFFCCobb, Fulton29 hr
Sep 26, 10:12 PM EDTRiver Flood WarningFFCHarris, Troup16 hr
Sep 26, 10:16 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee60 hr
Sep 26, 10:20 PM EDTRiver Flood WarningFFCDeKalb12 hr
Sep 26, 10:21 PM EDTRiver Flood WarningFFCDeKalb15 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton18 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton12 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCDeKalb, Fulton20 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCFulton, Gwinnett14 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCGwinnett20 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCDeKalb19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCGwinnett, Walton19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCLamar, Spalding13 hr
Sep 26, 10:39 PM EDTRiver Flood WarningFFCDeKalb, Fulton17 hr
Sep 26, 11:07 PM EDTSpecial Weather StatementFFCJohnson23 min
Sep 26, 11:09 PM EDTRiver Flood WarningFFCForsyth26 hr
Sep 26, 11:19 PM EDTTornado WarningFFCJohnson, Washington26 min
Sep 26, 11:23 PM EDTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more6 hr
Sep 26, 11:27 PM EDTSpecial Weather StatementFFCButts, Henry33 min
Sep 26, 11:34 PM EDTRiver Flood WarningFFCFulton30 hr
Sep 26, 11:36 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fulton6 hr
Sep 27, 12:04 AM EDTSpecial Weather StatementFFCDeKalb, Henry26 min
Sep 27, 12:10 AM EDTRiver Flood WarningFFCCobb, Fulton33 hr
Sep 27, 12:28 AM EDTRiver Flood WarningFFCDeKalb25 hr
Sep 27, 12:34 AM EDTRiver Flood WarningFFCCobb, Fulton36 hr
Sep 27, 12:58 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Muscogee6 hr
Sep 27, 1:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson6 hr
Sep 27, 1:29 AM EDTRiver Flood WarningFFCFulton40 hr
Sep 27, 2:34 AM EDTRiver Flood WarningFFCCobb, Douglas67 hr
Sep 27, 2:43 AM EDTFlash Flood WarningFFCBleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more6 hr
Sep 27, 3:10 AM EDTRiver Flood WarningFFCFulton18 hr
Sep 27, 3:30 AM EDTFlash Flood WarningFFCBaldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more5 hr
Sep 27, 4:20 AM EDTRiver Flood WarningFFCCobb8 hr
Sep 27, 4:23 AM EDTFlash Flood WarningFFCCrawford, Houston, Macon, Marion, Schley, Talbot and 1 more4 hr
Sep 27, 4:49 AM EDTRiver Flood WarningFFCCobb9 hr
Sep 27, 4:54 AM EDTFlash Flood WarningFFCHancock, Taliaferro, Warren, Wilkes4 hr
Sep 27, 5:04 AM EDTRiver Flood WarningFFCCobb28 hr
Sep 27, 5:10 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 27, 5:35 AM EDTFlash Flood WarningFFCBartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more6 hr
Sep 27, 5:46 AM EDTRiver Flood WarningFFCCoweta, Fayette16 hr
Sep 27, 5:53 AM EDTRiver Flood WarningFFCCoweta10 hr
Sep 27, 5:58 AM EDTRiver Flood WarningFFCDeKalb, Rockdale23 hr
Sep 27, 6:03 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 27, 6:07 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 27, 6:29 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding29 hr
Sep 27, 6:36 AM EDTRiver Flood WarningFFCCherokee, Cobb11 hr
Sep 27, 6:43 AM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more8 hr
Sep 27, 6:53 AM EDTRiver Flood WarningFFCHenry5 hr
Sep 27, 7:07 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCClayton, DeKalb, Fulton6 hr
Sep 27, 7:15 AM EDTFlash Flood WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett8 hr
Sep 27, 7:17 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCDeKalb, Gwinnett6 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCForsyth5 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCDeKalb10 hr
Sep 27, 7:30 AM EDTFlash Flood WarningFFCChattooga, Dade, Walker4 hr
Sep 27, 7:56 AM EDTRiver Flood WarningFFCFulton13 hr
Sep 27, 7:57 AM EDTRiver Flood WarningFFCRockdale7 hr
Sep 27, 8:00 AM EDTRiver Flood WarningFFCDeKalb3 hr
Sep 27, 8:06 AM EDTRiver Flood WarningFFCTelfair30 hr
Sep 27, 8:13 AM EDTFlash Flood WarningFFCCatoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more3 hr
Sep 27, 8:58 AM EDTRiver Flood WarningFFCDeKalb2 hr
Sep 27, 9:00 AM EDTRiver Flood WarningFFCCoweta, Fayette9 hr
Sep 27, 9:02 AM EDTRiver Flood WarningFFCDeKalb, Gwinnett21 days
Sep 27, 9:04 AM EDTRiver Flood WarningFFCFulton5 hr
Sep 27, 9:16 AM EDTRiver Flood WarningFFCDouglas34 hr
Sep 27, 9:17 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding39 hr
Sep 27, 9:19 AM EDTRiver Flood WarningFFCGwinnett3 hr
Sep 27, 9:20 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Sep 27, 9:21 AM EDTRiver Flood WarningFFCCherokee18 hr
Sep 27, 9:57 AM EDTRiver Flood WarningFFCJefferson, Washington32 hr
Sep 27, 9:58 AM EDTRiver Flood WarningFFCWilkes4 hr
Sep 27, 9:59 AM EDTRiver Flood WarningFFCJefferson17 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.